# SDR CALA2017032700747

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 77,141 hours, 25,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4AB EMERGENCY LITE IN BULLNOSE INOP.  RPLD POWER SUPPLY M733. OPS CK OK PERFORMED RII INSP OF POWER SUPPLY AND OPS CK . NO DEFECTS FOUND.
